Works matching DE "NUMERICAL solutions to elliptic equations"
Results: 158
Morrey regularity of solutions to quasilinear elliptic equations over Reifenberg flat domains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 37, doi. 10.1007/s00526-012-0574-4
- By:
- Publication type:
- Article
On the existence of bounded generalized solutions of the Dirichlet problem for a class of nonlinear high-order elliptic equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 1, p. 86, doi. 10.1007/s10958-015-2550-y
- By:
- Publication type:
- Article
Partial Regularity of Weak Solutions to the Model Venttsel Problem for Quasilinear Elliptic Systems of Equations. Method of A-Harmonic Approximation.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 6, p. 655, doi. 10.1007/s10958-014-1817-z
- By:
- Publication type:
- Article
The Vishik-Lyusternik Method and Two Problems in Magnetohydrodynamics for Plasma in a Tokamak.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 546, doi. 10.1007/s10958-013-1207-y
- By:
- Publication type:
- Article
Existence and nonexistence of sign-changing solutions to elliptic critical equations.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 517, doi. 10.3906/mat-1411-68
- By:
- Publication type:
- Article
Positive solutions of fractional elliptic equation with critical and singular nonlinearity.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 3, p. 327, doi. 10.1515/anona-2016-0113
- By:
- Publication type:
- Article
Fractional elliptic equations with critical exponential nonlinearity.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 1, p. 57, doi. 10.1515/anona-2015-0081
- By:
- Publication type:
- Article
On the solutions of a singular elliptic equation concentrating on a circle.
- Published in:
- Advances in Nonlinear Analysis, 2014, v. 3, n. 3, p. 141, doi. 10.1515/anona-2013-0028
- By:
- Publication type:
- Article
Numerical solution of fractional elliptic PDE's by the collocation method.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 470
- By:
- Publication type:
- Article
Multiple Positive Solutions for a Quasilinear Elliptic System Involving Concave-Convex Nonlinearities and Sign-Changing Weight Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/109214
- By:
- Publication type:
- Article
Existence of Solution for an Elliptic Problem with a Sublinear Term.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2017, v. 24, n. 2, p. 175, doi. 10.36045/bbms/1503453704
- By:
- Publication type:
- Article
A Novel Numerical Algorithm of Numerov Type for 2D Quasi-linear Elliptic Boundary Value Problems.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2014, v. 15, n. 6, p. 473, doi. 10.1080/15502287.2014.934488
- By:
- Publication type:
- Article
Existence of three nontrivial solutions of an elliptic boundary-value problem with discontinuous nonlinearity in the case of strong resonance.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 1/2, p. 284, doi. 10.1134/S0001434617010333
- By:
- Publication type:
- Article
Blow-up of positive solutions of a second-order semilinear elliptic equation with lower derivatives and with singular potential.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 1/2, p. 374, doi. 10.1134/S0001434617010400
- By:
- Publication type:
- Article
A POSITIVE BOUND STATE FOR AN ASYMPTOTICALLY LINEAR OR SUPERLINEAR SCHRÖDINGER EQUATION IN EXTERIOR DOMAINS.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 6, p. 2789, doi. 10.3934/cpaa.2018132
- By:
- Publication type:
- Article
A LOOP TYPE COMPONENT IN THE NON-NEGATIVE SOLUTIONS SET OF AN INDEFINITE ELLIPTIC PROBLEM.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 3, p. 1255, doi. 10.3934/cpaa.2018060
- By:
- Publication type:
- Article
MULTIPLICITY AND CONCENTRATION OF SOLUTIONS FOR NONLINEAR FRACTIONAL ELLIPTIC EQUATIONS WITH STEEP POTENTIAL.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 3, p. 1201, doi. 10.3934/cpaa.2018058
- By:
- Publication type:
- Article
SIGN-CHANGING SOLUTIONS FOR NON-LOCAL ELLIPTIC EQUATIONS WITH ASYMPTOTICALLY LINEAR TERM.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 3, p. 1147, doi. 10.3934/cpaa.2018055
- By:
- Publication type:
- Article
POINTWISE ESTIMATE FOR ELLIPTIC EQUATIONS IN PERIODIC PERFORATED DOMAINS.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 1961, doi. 10.3934/cpaa.2015.14.1961
- By:
- Publication type:
- Article
MULTIPLICITY SOLUTIONS FOR FULLY NONLINEAR EQUATION INVOLVING NONLINEARITY WITH ZEROS.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 1, p. 451, doi. 10.3934/cpaa.2013.12.451
- By:
- Publication type:
- Article
Global Gradient Estimates of Very Weak Solutions for a General Class of Quasilinear Elliptic Equations.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 5, p. 1, doi. 10.1007/s12220-023-01210-3
- By:
- Publication type:
- Article
L-estimates for solutions of second-order elliptic equation Dirichlet problem.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 174, n. 2, p. 209, doi. 10.1007/s11232-013-0018-0
- By:
- Publication type:
- Article
Sparse tensor product spectral Galerkin BEM for elliptic problems with random input data on a spheroid.
- Published in:
- Advances in Computational Mathematics, 2015, v. 41, n. 1, p. 77, doi. 10.1007/s10444-014-9350-7
- By:
- Publication type:
- Article
Positive Radial Solutions of A Singular Quasi-Linear Elliptic Equation with Sign Changing Nonlinearities.
- Published in:
- Journal of Modern Methods in Numerical Mathematics, 2012, v. 3, n. 2, p. 1, doi. 10.20454/jmmnm.2012.244
- By:
- Publication type:
- Article
Uniqueness of positive radial solutions of a semilinear elliptic equation in an annulus.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 3, p. 1585, doi. 10.3934/dcds.2018122
- By:
- Publication type:
- Article
Existence and Multiplicity of Radial Positive Solutions for a Quasilinear Elliptic Equation with Sign-Changing Nonlinearity.
- Published in:
- Acta Applicandae Mathematicae, 2014, v. 129, n. 1, p. 23, doi. 10.1007/s10440-013-9828-1
- By:
- Publication type:
- Article
Existence and multiplicity of solutions for a class of quasilinear elliptic field equation on ℝ<sup>N</sup>.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2018, v. 24, n. 3, p. 1231, doi. 10.1051/cocv/2017045
- By:
- Publication type:
- Article
풞1,β regularity for Dirichlet problems associated to fully nonlinear degenerate elliptic equations.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2014, v. 20, n. 4, p. 1009, doi. 10.1051/cocv/2014005
- By:
- Publication type:
- Article
Multiplicity of solutions for the noncooperative p-Laplacian operator elliptic system with nonlinear boundary conditions.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2012, v. 18, n. 4, p. 930, doi. 10.1051/cocv/2011189
- By:
- Publication type:
- Article
Estimates for Discrete Derivative Green's Function for Elliptic Equations in Dimensions Seven and Up.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 22, n. 2, p. 255
- By:
- Publication type:
- Article
OPTIMAL CONTROL IN THE BOUNDARY VALUE PROBLEM FOR ELLIPTIC EQUATIONS WITH DEGENERATION.
- Published in:
- Matematychni Studii, 2023, v. 59, n. 1, p. 76, doi. 10.30970/ms.59.1.76-85
- By:
- Publication type:
- Article
NUMERICAL SOLUTION TO THE NEUMANN PROBLEM IN A LIPSCHITZ DOMAIN, BASED ON RANDOM WALKS.
- Published in:
- Proceedings of the Romanian Academy, Series A: Mathematics, Physics, Technical Sciences, Information Science, 2024, v. 25, n. 3, p. 187
- By:
- Publication type:
- Article
The existence and uniqueness of the solution for nonlinear elliptic equations in Hilbert spaces.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0764-7
- By:
- Publication type:
- Article
Wavelet Numerical Solutions for a Class of Elliptic Equations with Homogeneous Boundary Conditions.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 12, p. 1381, doi. 10.3390/math9121381
- By:
- Publication type:
- Article
Numerical Method for Solving Matrix Coefficient Elliptic Equation on Irregular Domains with Sharp-Edged Boundaries.
- Published in:
- Advances in Numerical Analysis, 2013, p. 1, doi. 10.1155/2013/967342
- By:
- Publication type:
- Article
Uniqueness and Nonexistence of Positive Solutions to Semipositone Problems.
- Published in:
- Bulletin of the London Mathematical Society, 2006, v. 38, n. 6, p. 1033, doi. 10.1112/S0024609306018984
- By:
- Publication type:
- Article
Local Estimates for Elliptic Equations Arising in Conformal Geometry.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 2, p. 258, doi. 10.1093/imrn/rnr262
- By:
- Publication type:
- Article
On the numerical performance of a sharp a posteriori error estimator for some nonlinear elliptic problems.
- Published in:
- Applications of Mathematics, 2014, v. 59, n. 5, p. 489, doi. 10.1007/s10492-014-0068-0
- By:
- Publication type:
- Article
Large-Time Behavior of Solutions to Vlasov-Poisson-Fokker-Planck Equations: From Evanescent Collisions to Diffusive Limit.
- Published in:
- Journal of Statistical Physics, 2018, v. 170, n. 5, p. 895, doi. 10.1007/s10955-018-1963-7
- By:
- Publication type:
- Article
Operator Estimates in Homogenization of Elliptic Systems of Equations.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 226, n. 4, p. 445, doi. 10.1007/s10958-017-3543-9
- By:
- Publication type:
- Article
On optimal control problem for an ill-posed strongly nonlinear elliptic equation with p-Laplace operator and L<sup>1</sup>-type of nonlinearity.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 3, p. 1273, doi. 10.3934/dcdsb.2019016
- By:
- Publication type:
- Article
An optimal control problem for some nonlinear elliptic equations with unbounded coefficients.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2019, v. 24, n. 3, p. 1393, doi. 10.3934/dcdsb.2019021
- By:
- Publication type:
- Article
UNIQUENESS OF NONZERO POSITIVE SOLUTIONS OF LAPLACIAN ELLIPTIC EQUATIONS ARISING IN COMBUSTION THEORY.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2016, v. 21, n. 3, p. 849, doi. 10.3934/dcdsb.2016.21.849
- By:
- Publication type:
- Article
ON THE REGULAR SET OF BMO WEAK SOLUTIONS TO p-LAPLACIAN STRONGLY COUPLED NONREGULAR ELLIPTIC SYSTEMS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2014, v. 19, n. 10, p. 3245, doi. 10.3934/dcdsb.2014.19.3245
- By:
- Publication type:
- Article
Green matrices and continuity of the weak solutions for the elliptic systems with lower order terms.
- Published in:
- International Journal of Mathematics, 2016, v. 27, n. 2, p. -1, doi. 10.1142/S0129167X16500105
- By:
- Publication type:
- Article
Global weighted W<sup>2,p</sup> estimates for nondivergence elliptic equations with small BMO coefficients.
- Published in:
- International Journal of Mathematics, 2015, v. 26, n. 11, p. -1, doi. 10.1142/S0129167X15500895
- By:
- Publication type:
- Article
A solvbilivity theorem of half semilinear elliptic equations on Heisenberg group.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2011, v. 24, n. 4, p. 484
- By:
- Publication type:
- Article
Existence and boundary behavior of solutions to p-Laplacian elliptic equations.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0627-2
- By:
- Publication type:
- Article
Multiplicity and boundedness of solutions for quasilinear elliptic equations on Heisenberg group.
- Published in:
- Boundary Value Problems, 2015, v. 2015, p. 1, doi. 10.1186/s13661-015-0392-7
- By:
- Publication type:
- Article
Existence and multiplicity of solutions for fourth-order elliptic equations of Kirchhoff type via genus theory.
- Published in:
- Boundary Value Problems, 2014, v. 2014, p. 1, doi. 10.1186/s13661-014-0212-5
- By:
- Publication type:
- Article